# SDR ASOA20140827077

- Difficulty date: August 27, 2014
- Submitted: September 8, 2014
- Operation: Air carrier
- Aircraft: N11191
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500935
- Aircraft time: 25,322 hours, 14,745 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 8152403
- Part serial: 9706063
- Condition: Seized
- Location: Nr 1
- Part time: 33,728 hours, 31,993 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

THE CREW REPORTED A STRONG BURNING ODOR AFTER A LOUD THUD AND PRESSURE BUMP. MAINTENANCE INSPECTED AND FOUND NR 1 ACM SEIZED.  THE NR 1 AIR CYCLE MACHINE WAS REPLACED AND OPS CHECKS WERE GOOD.
